[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IPk] RE: Unusual hypo warning symptoms

> Date: Sat, 13 Jul 2002 08:39:20 -0700
> From: email @ redacted
> Subject: [IPk] Unusual hypo warning symptoms
> > Has anyone out there had the same reaction to Humalog that I
> get - both previously with injection and now while pumping?
> Instead of getting sleepy with a hyper I get sleepy with a
> hypo!

Well I can get sleepy going hypo - I especially yawn a lot - this is one of
my warning signs. This has been both with Actrapid pre-pump, and Humalog

> No-one in the medical profession has ever heard of
> symptoms reversing with this type of insulin, and nothing is
> documented.

until now ...

> Also, when I very first went on insulin 11 years ago I got
> perfect vision for 2 weeks, then it quickly deteriorated back
> to needing glasses and contact lenses.

Yes, so did I! The Doctors didn't quite believe me though, and by the time I
had an eye test, the effect had worn off, so they were proved right!

best regards,
Richard Everett
Type 1 28yrs d-tron 10 weeks
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml